Acta mathematica scientia,Series B ›› 2016, Vol. 36 ›› Issue (1): 94-110.doi: 10.1016/S0252-9602(15)30081-3

• Articles • Previous Articles     Next Articles

EDELSTEIN-SUZUKI-TYPE RESULTS FOR SELF-MAPPINGS IN VARIOUS ABSTRACT SPACES WITH APPLICATION TO FUNCTIONAL EQUATIONS

Stojan RADENOVIC1, Peyman SALIMI2, Calogero VETRO3, Tatjana DOŠENOVIC4   

  1. 1. Faculty of Mathematics and Information Technology Teacher Education, Dong Thap University, CaoLanh City, Dong Thap Province, Viet Nam;
    2. Young Researchers and Elite Club, Rasht Branch, Islamic Azad University, Rasht, Iran;
    3. Università degli Studi di Palermo, Dipartimento di Matematica e Informatica, Via Archirafi, 34, 90123 Palermo, Italy;
    4. Faculty of Technology, University of Novi Sad, Serbia
  • Received:2014-11-10 Revised:2015-05-14 Online:2016-01-30 Published:2016-01-30
  • Supported by:

    Third author was supported by Universitá degli Studi di Palermo, Local University Project R. S. ex 60\char37. Fourth author was supported by MNTRRS-174009.

Abstract:

The fixed point theory provides a sound basis for studying many problems in pure and applied sciences. In this paper, we use the notions of sequential compactness and completeness to prove Eldeisten-Suzuki-type fixed point results for self-mappings in various abstract spaces. We apply our results to get a bounded solution of a functional equation arising in dynamic programming.

Key words: G-metric space, G-cone metric space, quasi-metric space, fixed point, Edelstein's theorem, Suzuki's theorem.

CLC Number: 

  • 47H10
Trendmd